Filtrations de Hodge et par l'ordre du pôle pour les hypersurfaces singulières
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 23 (1990) no. 4, pp. 645-656.
@article{ASENS_1990_4_23_4_645_0,
     author = {Deligne, P. and Dimca, A.},
     title = {Filtrations de {Hodge} et par l'ordre du p\^ole pour les hypersurfaces singuli\`eres},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {645--656},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 23},
     number = {4},
     year = {1990},
     doi = {10.24033/asens.1616},
     zbl = {0743.14028},
     mrnumber = {91m:14028},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/asens.1616/}
}
TY  - JOUR
AU  - Deligne, P.
AU  - Dimca, A.
TI  - Filtrations de Hodge et par l'ordre du pôle pour les hypersurfaces singulières
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1990
DA  - 1990///
SP  - 645
EP  - 656
VL  - 4e s{\'e}rie, 23
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1616/
UR  - https://zbmath.org/?q=an%3A0743.14028
UR  - https://www.ams.org/mathscinet-getitem?mr=91m:14028
UR  - https://doi.org/10.24033/asens.1616
DO  - 10.24033/asens.1616
LA  - fr
ID  - ASENS_1990_4_23_4_645_0
ER  - 
%0 Journal Article
%A Deligne, P.
%A Dimca, A.
%T Filtrations de Hodge et par l'ordre du pôle pour les hypersurfaces singulières
%J Annales scientifiques de l'École Normale Supérieure
%D 1990
%P 645-656
%V 4e s{\'e}rie, 23
%N 4
%I Elsevier
%U https://doi.org/10.24033/asens.1616
%R 10.24033/asens.1616
%G fr
%F ASENS_1990_4_23_4_645_0
Deligne, P.; Dimca, A. Filtrations de Hodge et par l'ordre du pôle pour les hypersurfaces singulières. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 23 (1990) no. 4, pp. 645-656. doi : 10.24033/asens.1616. http://www.numdam.org/articles/10.24033/asens.1616/

[1] J. Ax, Zeroes of polynomials over finite fields, Am. J. Math., 86, 1964, p. 255-261. | MR | Zbl

[2] A. Borel et F. Hirzebruch, Characteristic classes and homogeneous spaces I, Am. J. Math., 80, 1958, p. 458-538. | MR | Zbl

[3] R. Bott, Homogeneous vector bundles, Ann. Math., 66, 1957, p. 203-248. | MR | Zbl

[4] P. Deligne, Équations différentielles à points singuliers réguliers, Lect. Notes Math., 163, Springer, 1970. | MR | Zbl

[5] A. Dimca, Betti numbers of hypersurfaces and defects of linear systems, Duke Math. J., 60, 1990, p. 285-298. | MR | Zbl

[6] A. Dimca, Alexander polynomials for projective hypersurfaces, preprint MPI, 1989.

[7] Ph. Du Bois, Complexe de de Rham filtré d'une variété singulière, Bull. SMF, 109, 1981, p. 41-81. | Numdam | MR | Zbl

[8] A. Grothendieck, On the de Rham cohomology of algebraic varieties, Publ. Math. IHES, 29, 1966, p. 95-103. | Numdam | MR | Zbl

[9] P. A. Griffiths, On the periods of certain rational integrals I, Ann. Math., 90, 3, 1969, p. 460-495. | MR | Zbl

[10] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero, Ann. Math., 79, 1 and 79, 2, 1964, p. 109-325. | MR | Zbl

[11] N. Katz, On a theorem of A x, Am. J. Math., 93, 2, 1971, p. 485-499. | MR | Zbl

[12] B. Kostant, Lie algebra cohomology and the generalized Borel-Weil theorem, Ann. Math., 74, 1961, p. 329-387. | MR | Zbl

[13] B. Mazur, Frobenius and the Hodge filtration, Ann. Math., 98, 1, 1973, p. 58-95. | MR | Zbl

[14] D. Snow, Cohomology of twisted holomorphic forms on Grassmann manifolds and quadric hypersurfaces, Math. Ann., 276, 1986, p. 157-176. | MR | Zbl

[15] D. Snow, Vanishing theorems on compact hermitian symmetric spaces, Math. Z., 198, 1988, p. 1-20. | MR | Zbl

[SGA 7 (t. 2)] P. Deligne et N. Katz, Groupes de monodromie en géométrie algébrique, Lect. Notes Math., 340, Springer, 1973. | MR | Zbl

Cited by Sources: